# SDR MASA200400296

- Difficulty date: May 26, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 6,831 hours, 6,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6636
- Condition: Inoperative
- Location: Row 13-14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON THE RON ON SCHEDULED ROUTINE INSPECTION DURING WALK-AROUND IT WAS DISCOVERED THAT THE ROW 13 & 14 EMERGENCY LIGHT STRIP WAS INOP.  MX REPLACED THE LIGHT STRIP AND OPERATIONAL CHECKED GOOD.
